MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SONIC CONTROL SERRATED KNIFE, UNIVERSAL; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO SONIC CONTROL SERRATED KNIFE, UNIVERSAL; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 5450815107
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was discarded by the customer.
 
Event or Problem Description
It was reported that during a surgical procedure at the user facility, the knife tip broke off in the patient's bone.The user facility reported that the procedure was completed successfully without a delay, and that there were no adverse consequences or medical intervention.

Brand Name
SONIC CONTROL SERRATED KNIFE, UNIVERSAL
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7694622
Report Number0001811755-2018-01167
Device Sequence Number19044636
Product Code LFL
UDI-Device Identifier37613252518380
UDI-Public37613252518380
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K020220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number5450815107
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2018
Initial Report FDA Received Date07/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1